# SDR SWIA20240501430

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 43,987 hours, 42,479 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Wing Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING OVHT WARNING ON TAKEOFF. QRH RESOLVED. (FLIGHT 5348 FILED CLOSED)PERFORMED OPS CHECK OF THE WING CONTROL AND INDICATION SYSTEM IN REFERENCE WITH AMM 30-12-00. OPS CHECK GOOD AT THIS TIME
